# SDR AUS20020273

- Difficulty date: March 1, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Mooney M20C
- Engine: Lyc O360A1D
- Propeller: Mcauly 2D34C53
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Part number: 7300051
- Condition: Cracked
- Location: Aileron Control
- Part time: 2,575 cycles
- Component: Aileron Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON CONTROL LINK CRACKED AT WELDED JOIN.
